Zakaria, L. and Notiragayu, N. and Nuryaman, A. and Suharsono, S. (2018) THE INTEGRAL NORMAL FORM OF A THREE-DIMENSIONAL TRAVELING WAVE SOLUTION MAPPING DERIVED FROM GENERALIZED ΔΔ-mKdV EQUATION. Advances in Differential Equations and Control Processes, 19 (1). pp. 37-48. ISSN 09743243


Download (189kB) | Preview
Official URL:


The integrability of traveling wave solution mappings can be obtained as reductions of the discrete generalized ΔΔ modified Korteweg-de Vries (ΔΔ-mKdV) equation. The properties of the integrable discrete dynamical system can be examined through the level set of integral function. In this paper, we show that the integral of a three-dimensional traveling wave solution mapping derived from generalized ΔΔ-mKdV equation can be made in the normal form.

Item Type: Article
Subjects: Q Science > QA Mathematics
Depositing User: Mr Zakaria La
Date Deposited: 28 May 2018 03:39
Last Modified: 28 May 2018 03:39

Actions (login required)

View Item View Item